# SDR N6WA2013011602

- Difficulty date: January 16, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N658CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10148
- Aircraft time: 21,457 hours, 15,097 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT PLASTIC COVER LOOSE AT ROW 7 & 9.   R & R EMERGENCY LIGHT.  OP'S CHECKED GOOD AT THIS TIME.
